# SDR USAA060064

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLAT CRACKED OTBD END, LOWER SURFACE AT AFT FASTENER ROW, 3.5" BY 8" DOUBLER ON OUTBD END INSTALLED IAW SRM 57-43-01 AND 57-56-22, DEFECT SIZE: APPROX TOT ACCUMULATIVE LENGTH 0.375".
